# SDR DXTA2022010554770

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,597 hours, 10,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: HANDLE BOTH INSIDE AND OUTSIDE VERY DIFFICULT TO TURN. TOOK ABOUT 3 MIN TO GET IT OPEN. THIS WOULD BE A IMPEDANCE TO EGRESS. SIX PACK AND GREEN INDICATORS ARE OPERATIONAL // SIGNOFF// OPERATED DOOR HANDLE & VERIFIED CREW DISCREPANCY. FOUND ALL DOOR PINS TO HAVE EXCESSIVE DRY FILM LUBE ON THEM. CLEANED ALL DOOR PINS & RELUBED WITH DRY FILM LUBE, REMOVED STEPS & INSPECTED ALL LINKAGES WITH NO DEFECTS NOTED. LUBED ALL LINKAGE ROD ENDS, REINSTALLED STEPS. CLOSED DOOR, HANDLE WAS BETTER TO OPERATE, BUT STILL HARDER THAN NORMAL. PUT MARKING TAPE ON ALL DOOR PIN SOCKETS & FOUND 2 OUT OF ADJUSTMENT. ADJUSTED SOCKETS AS NEEDED. OPERATED DOOR & HANDLE WAS SMOOTH TO OPERATE, BUT THE PRE CATCH WOULDN'T CATCH. GAINED ACCESS TO PRECATCH ADJUSTMENT & AFTER SEVERAL ATTEMPTS PRECATCH FINALLY OPERATED NORMALLY. OPERATED DOOR THROUGH SEVERAL CYCLES WITH NO DEFECTS NOTED. ALL WORK DONE IAW CE-560XL MM 52-10-01.
